Follow
Alexander Isaev
Alexander Isaev
Verified email at anu.edu.au - Homepage
Title
Cited by
Cited by
Year
Domains with non-compact automorphism group: a survey
AV Isaev, SG Krantz
Advances in mathematics 146 (1), 1-38, 1999
1181999
Introduction to mathematical methods in bioinformatics
A Isaev
Springer, 2004
982004
Reduction of five-dimensional uniformly Levi degenerate CR structures to absolute parallelisms
A Isaev, D Zaitsev
Journal of Geometric Analysis 23 (3), 1571-1605, 2013
492013
On the automorphism groups of hyperbolic manifolds
AV Isaev, SG Krantz
Walter de Gruyter GmbH & Co. KG 2001 (534), 187-194, 2001
442001
Lectures on the automorphism groups of Kobayashi-hyperbolic manifolds
A Isaev
Springer 1902, viii+ 139, 2007
392007
Machining curvilinear sections by means of cutting plates with a linear edge
AV Isaev, VA Grechishnikov
Russian Engineering Research 30 (4), 413-417, 2010
372010
Effective actions of the unitary group on complex manifolds
AV Isaev, NG Kruzhilin
Canadian Journal of Mathematics 54 (6), 1254-1279, 2002
372002
Spherical tube hypersurfaces
A Isaev
Springer, 2011
322011
Invariants of elliptic and hyperbolic CR-structures of codimension 2
VV Ezhov, AV Isaev, G Schmalz
International Journal of Mathematics 10 (01), 1-52, 1999
321999
Reinhardt domains with non-compact automorphism groups
S Fu, AV Isaev, SG Krantz
arXiv preprint math/9510205, 1995
321995
PyEvolve: a toolkit for statistical modelling of molecular evolution
A Butterfield, V Vedagiri, E Lang, C Lawrence, MJ Wakefield, A Isaev, ...
BMC bioinformatics 5 (1), 1-12, 2004
292004
On hyperbolic n-dimensional manifolds with automorphism group of dimension n 2
AV Isaev
Complex Variables, Theory and Application: An International Journal 50 (5 …, 2005
262005
Invariant distances and metrics in complex analysis
A Isaev, SG Krantz
American Mathematical Society, 2000
252000
On the dimensions of the automorphism groups of hyperbolic Reinhardt domains
JA Gifford, AV Isaev, SG Krantz
Illinois Journal of Mathematics 44 (3), 602-618, 2000
242000
Hyperbolic 2–dimensional manifolds with 3–dimensional automorphism group
AV Isaev
Geometry & Topology 12 (2), 643-711, 2008
232008
Extracting invariants of isolated hypersurface singularities from their moduli algebras
MG Eastwood, AV Isaev
Mathematische Annalen 356 (1), 73-98, 2013
212013
Hyperbolic manifolds of dimensionn with automorphism group of dimensionn 2− 1
AV Isaev
The Journal of Geometric Analysis 15 (2), 239-259, 2005
212005
Finite type conditions on Reinhardt domains
S Fu, AV Isaev, SG Krantz
Complex Variables and Elliptic Equations 31 (4), 357-363, 1996
211996
Proper holomorphic maps between Reinhardt domains in ℂ2
A Isaev, NG Kruzhilin
Michigan Mathematical Journal 54 (1), 33-64, 2006
172006
Analogues of Rossi's map and E. Cartan's classification of homogeneous strongly pseudoconvex 3-dimensional hypersurfaces
AV Isaev
arXiv preprint math/0504353, 2005
172005
The system can't perform the operation now. Try again later.
Articles 1–20